# SDR SWIA2024032600026

- Difficulty date: February 26, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 40,874 hours, 36,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621 Rbl36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 15R, INTERCOSTAL CRACKED.   (C-CHECK RO 3/24/2024)   REMOVED AND REPLACED INTERCOSTAL ON THE AFT SIDE OF FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 15R IN REF TO SRM 51-42-21. COMPLETED 51-900-1003-SKY.
